Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Formal synthesis of two periodic correspondences, of period five and seven, respectively


Author: H. S. White
Journal: Bull. Amer. Math. Soc. 44 (1938), 562-565
DOI: https://doi.org/10.1090/S0002-9904-1938-06808-5
MathSciNet review: 1563793
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06808-5